# SDR SWAA2021050636685

- Difficulty date: April 8, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,554 hours, 11,818 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB; UPPER FWD SPAR SLIDING SEAL CRACKED / R&R R/H HORIZONTAL STAB; UPPER FWD SLIDING SEAL REF AMM 53-31-31INSP 38977
